... bad do you think i should go to the hospital?i had chemo on wednesday. i have been nasuated since then so i haven't been able to eat much
29 Oct 2011
Please, go to hospital. This all could be from chemo, or it could be a severe allergic reaction!! Since tis Saturday, you may not be able to reach your doc, so just go to hospital asap!!
Please post again, let us know how you are feeling?
Best wishes to ye!!
- Folotyn Information for Consumers
- Folotyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Folotyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cutaneous T-cell Lymphoma - I am in Australia, my dr. says that we have to source the drug vornostat
... from USA, does anyone know how to get this quickly?
1 answer • 19 Sep 2009
... permanently the drug Ontak (denileukin diftitox) that's been controlling his CTCL for the last couple of years. Has anyone heard this? If ...
1 answer • 6 Jul 2011
I am a heart transplant and 3 days ago I started on Metanx for the neuropathy in my feet and today I
... am a little short of breathe has anyone else experienced these symptoms?
2 answers • 8 Jul 2011
Hi, Whenever I breathe through my nose, I feel very different. When I breathe through my nose, I feel much more alert immediately than when I breathe ...
0 answers • 3 Mar 2015